Differential and Integral Equations

On a class of critical heat equations with an inverse square potential

Pigong Han and Zhaoxia Liu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study a class of parabolic equations with critical Sobolev exponents and Hardy terms. Using Moser-type iteration, we characterize the asymptotic behavior of solutions at singular points. By means of critical point theory and the potential well method, we prove both global existence and finite-time blow-up depending on the initial datum.

Article information

Source
Differential Integral Equations Volume 20, Number 1 (2007), 27-50.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050278

Mathematical Reviews number (MathSciNet)
MR2282824

Zentralblatt MATH identifier
1200.35030

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K20: Initial-boundary value problems for second-order parabolic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Liu, Zhaoxia; Han, Pigong. On a class of critical heat equations with an inverse square potential. Differential Integral Equations 20 (2007), no. 1, 27--50. https://projecteuclid.org/euclid.die/1356050278.


Export citation